# SDR DALA2018061203952

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 79,411 hours, 60,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS UPPER EMERGENCY LIGHT INOP. REMOVED AND INSTALLED NEW EMERGENCY BATTERY PACK IAW AMM 33-53-00, OPS CHECK GOOD.
